Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1882, Issue 93


Ueber die elliptischen Functionen zweiter Art.

G. Frobenius
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1882.93.53

About the article

Published Online: 2009-12-09

Published in Print: 1882-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1882, Issue 93, Pages 53–68, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1882.93.53.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

N. Iorgov and O. Lisovyy
Journal of Statistical Physics, 2011, Volume 143, Number 1, Page 33
Eric M. Rains
The Ramanujan Journal, 2009, Volume 18, Number 3, Page 257
Eric M. Rains
Annals of Mathematics, 2010, Volume 171, Number 1, Page 169
Michitomo Nishizawa
Journal of Physics A: Mathematical and General, 2001, Volume 34, Number 36, Page 7411

Comments (0)

Please log in or register to comment.
Log in